A scalar conservation law with discontinuous flux for supply chains with finite buffers


Armbruster, Dieter ; Göttlich, Simone ; Herty, Michael


DOI: https://doi.org/10.1137/100809374
URL: http://epubs.siam.org/doi/abs/10.1137/100809374
Additional URL: http://www.jstor.org/stable/23070174
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: SIAM journal on applied mathematics
Volume: 71
Issue number: 4
Page range: 1070-1087
Place of publication: Philadelphia, Pa.
Publishing house: Society for Industrial and Applied Mathematics
ISSN: 0036-1399 , 1095-712X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Armbruster, Dieter ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Herty, Michael (2011) A scalar conservation law with discontinuous flux for supply chains with finite buffers. SIAM journal on applied mathematics Philadelphia, Pa. 71 4 1070-1087 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item